# SDR AALA982187

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N884AA
- Make and model: Boeing 727223
- Aircraft serial: 21523
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STATION  680 BELL FRAME DENTED BETWEEN STRINGER 22R AND 21R.  INSTALLED DOUBLER PER SRM 51-40-3 FIG 3, .050 7075-T6 3 ROWS OF MS20470D RIVETS (11 EACH) AND ONE ROW .1875 OF MS20426 D RIVETS (6 EACH) .1875, DOUBLER 8 INCHES LONG.  (M)
